# SDR C77A20150227001

- Difficulty date: February 27, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Fuselage
- Part time: 21,038 hours, 12,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CROSSBEAM FRAME 17 UPPER FLANGE.  THIS NEW CORROSION DAMAGE IS INCORPORATED PREVIOUS REPAIR DOCUMENTED ON EO E175-53MR-140 IAW ETD 2013-170-011399B.  THE APPROX NEW DAMAGE BLEND OUT DIMENSIONS ARE AS FOLLOWS:  CROSSBEAM BLEND-OUTS, 12.0 INCHES X 1.0 INCH TO A MAXIMUM DEPTH OF .023 INCH DEEP & 10.0 INCHES X 1.0 INCH TO A MAXIMUM DEPTH OF .027 INCH DEEP.  FILLER BLEND OUT:  5.75 INCHES X .80 INCH TO A MAXIMUM DEPTH OF .012 INCH DEEP.  REQUESTED & RECEIVED RELIEF IN THE FORM OF ETD 2015-170-016971A FOR THE REPAIR FILLER REPLACEMENT & BLEND OUT APPROVAL.  ALSO THE REPAIR ANGLE COULD REMAIN INSTALLED IF IT WAS CORROSION FREE & FABRICATED FROM ONE OF THE REQUIRED LISTED MATERIALS IAW ETD 2015-170-016964A.  THE ORIGINAL REPAIR ANGLE MATERIAL WAS IDENTIFIED & FABRICATED FROM 7475-T76511 ALUMINUM SO IT COULD REMAIN INSTALLED IAW ETD 2015-170-016964A.  BECAUSE THE FLOOR CROSSBEAM FRAME 17 IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO THE ADDITIONAL DAMAGE FOUND TO CROSSBEAM FRAME 17 REPAIR AREA.  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-53MR-159.1 IAW ANAC DER FORM ATTACHED.  INTERNAL DET INTERVAL OF 5000FC.  THERE IS NO SPECIFIC TASK IN MPG MRBR REVISION 9 THAT COVERS THIS REQUIREMENT.  ACCOMPLISHMENT OF THIS REPAIR WAS ON EO E175-53MR-159 UNDER WO 1834640.
